# SDR CA190606002

- Difficulty date: June 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pipe
- Part number: 87804002015
- Condition: Broken
- Location: Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED BASE MAINTENANCE VISIT (REMOVAL FOR THE ACCESS) FOUND THE FOLLOWING PARTS BROKEN: - JET PIPE FWD (P/N PER IPC 87804002-015, S/N UNKNOWN)   RH ENGINE - JET PIPE AFT (P/N PER IPC 87804005-009, S/N UNKNOWN)   RH ENGINE ALL 4 ATTACHMENTS OF EXHAUST ASSEMBLY FOUND BROKEN. AFFECTED JET PIPES WERE LOOSE INSIDE SHROUDS AND SPECIAL SEALS (2EA) THAT ARE SEALING BETWEEN ENGINE EXHAUST NOZZLE AND JET PIPES WERE DAMAGED. REPORTED DAMAGES LED TO THE LEAK OF HOT EXHAUST GASES. THE SIGNS OF LEAKAGE FOUND WITHIN NACELLE, PYLON, LEADING EDGE AND WING CAVITY. THE EXHAUST GASES BEING RELEASED THROUGH NACELLE VENTURE OPENING AND OVER TOP WING OR THROUGH LANDING LIGHT GAPS. (TC# 20190606002)
